# SDR LS1R072591

- Difficulty date: April 16, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N54AG
- Make and model: Bell OH-58A
- Aircraft serial: 7120721
- Aircraft time: 4,664 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 66000201
- Part serial: AF11643
- Condition: Inoperative
- Location: Cockpit
- Part time: 221 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS WILL NOT RECIEVE.
